Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 287, NWS Norman, OK

May 28, 2012Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 28, 2012, 8:45 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2012, 8:45 PM CDT (01:45 UTC)
Expired
May 28, 2012, 9:45 PM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 8:45 PM CDTHAIL 1Stillwater, OK
May 28, 9:27 PM CDTTSTM WND GST 60Carney, OKRELAYED BY LINCOLN COUNTY EOC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3235 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS54 KOUN 290145
SVROUN
OKC081-119-290245-
/O.NEW.KOUN.SV.W.0287.120529T0145Z-120529T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 945 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS 
  STORM WAS LOCATED NEAR COYLE...MOVING EAST AT 10 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...CUSHING...STROUD...PERKINS...YALE...CARNEY...
  GLENCOE...TRYON...RIPLEY...AGRA...KENDRICK...AVERY...
  LAKE CARL BLACKWELL...
  PARKLAND AND INGALLS. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 172.
 INTERSTATE 44 BETWEEN MILE MARKERS 175 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9681 3616 9663 3574 9662 3573 9714
      3594 9714 3598 9728 3601 9730 3601 9736
      3614 9733 3616 9724 3616 9715 3619 9714
      3625 9692 3624 9682
TIME...MOT...LOC 0143Z 283DEG 11KT 3598 9715 

$$

30
1 follow-up statement
371 
WWUS54 KOUN 290206
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT MON MAY 28 2012

OKC081-119-290245-
/O.CON.KOUN.SV.W.0287.000000T0000Z-120529T0245Z/
LINCOLN OK-PAYNE OK-
906 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM 
CDT FOR LINCOLN AND PAYNE COUNTIES...

AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
TO BASEBALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED NEAR PERKINS...MOVING SOUTHEAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...STROUD...PERKINS...YALE...CARNEY...GLENCOE...
TRYON...RIPLEY...AGRA...KENDRICK...AVERY...LAKE CARL BLACKWELL...
PARKLAND AND INGALLS. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 168 AND 171.
 INTERSTATE 44 BETWEEN MILE MARKERS 173 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9681 3616 9663 3574 9662 3573 9714
      3595 9714 3598 9728 3601 9730 3601 9736
      3614 9733 3616 9715 3619 9714 3625 9692
      3624 9682
TIME...MOT...LOC 0202Z 308DEG 18KT 3590 9711 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:33 PM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 28, 2:33 PM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CDT MON MAY 28 2012

.DISCUSSION...
FRONT HAS BECOME PRETTY MUCH STATIONARY THIS AFTERNOON ACROSS
PORTIONS OF THE FA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE NEAR THE FRONT IN THE FA. ADDITIONAL STORMS ARE
EXPECTED TO DEVELOP WEST OF THE AREA AND MOVE INTO PARTS OF SW
OK/WEST NORTH TX THIS AFTN/EVENING. SOME OF THE STORMS COULD BECOME
SEVERE. THE SEVERE POTENTIAL WILL DIMINISH THIS EVENING BUT SOME
STORMS WILL BE POSSIBLE OVERNIGHT. THE FRONT COULD LIFT BACK NORTH
LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR THIS
BOUNDARY AGAIN TOMORROW AND MOVE ACROSS THE AREA. HOWEVER... SOME OF
THAT WILL BE CONDITIONAL ON HOW THINGS EVOLVE TONIGHT.

MODELS SHOW A SHORTWAVE MOVING ACROSS THE REGION WEDNESDAY/THURSDAY
WHICH WILL PROVIDE SOME UPPER SUPPORT FOR STORM DEVELOPMENT...
ESPECIALLY WED NIGHT/THURSDAY. A STRONGER COLD FRONT WILL ALSO MOVE
ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY. SEVERE STORMS WILL REMAIN
POSSIBLE TUESDAY AND WEDNESDAY.

COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT KNOCKING
TEMPERATURES DOWN BELOW NORMAL FOR THE LATTER PART OF THE WEEK.
TEMPERATURES WILL THEN RECOVER TO AOA NORMAL OVER THE WEEKEND INTO
EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  90  68  88 /  30  40  50  40
HOBART OK         66  91  67  92 /  30  30  40  40
WICHITA FALLS TX  69  94  71  94 /  60  30  30  20
GAGE OK           58  89  61  83 /  10  30  40  40
PONCA CITY OK     63  87  63  84 /  20  30  30  40
DURANT OK         70  92  69  87 /  40  30  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/25
Hazardous weather outlook, May 28, 8:25 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 28 2012

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT
OVER PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM ALTUS TO WATONGA...AND
PERRY. THIS INCLUDES ALL OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH
MIDNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
EVENING HOURS.

IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. DAMAGING WIND GUSTS OVER 75 MPH MAY CAUSE
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS
PARTS OF SOUTHERN... CENTRAL AND INTO PORTIONS OF NORTH CENTRAL OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH THE EVENING HOURS. ALTHOUGH THE THREAT
FOR SEVERE WEATHER WILL DECREASE AFTER MIDNIGHT...MARGINALLY SEVERE
HAIL AND WIND GUSTS WILL STILL BE A CONCERN.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY. SEVERAL
OPPORTUNITIES FOR THUNDERSTORMS WILL EXIST DURING THE AFTERNOON
AND OVERNIGHT HOURS...WITH DAMAGING HAIL AND WIND POSSIBLE. THE RISK
FOR THUNDERSTORMS SHOULD FINALLY PUSH EAST BY THURSDAY EVENING AS A
STRONG COLD FRONT MOVES FROM NORTH TO SOUTH OVER OKLAHOMA AND
WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT TUESDAY.

MBS/MAXWELL/30

In the hours before

Local storm report, May 28, 8:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     SHEPPARD AFB            33.98N 98.50W
05/28/2012  M60 MPH          WICHITA            TX   ASOS

&&

FM
Local storm report, May 28, 8:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     8 S STERLING            34.63N 98.17W
05/28/2012                   COMANCHE           OK   AMATEUR RADIO

            POWER POLES SNAPPED OFF AT GROUND LEVEL,SUSPENDED BY
            POWER LINES.

&&

FM
Special weather statement, May 28, 8:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT MON MAY 28 2012

OKZ018-019-290145-
LOGAN OK-KINGFISHER OK-
815 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 845 PM CDT...

AT 811 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CASHION...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CASHION...CIMARRON CITY...CEDAR VALLEY...NAVINA AND
SEWARD.

LAT...LON 3578 9733 3572 9773 3572 9776 3580 9784
      3601 9750
TIME...MOT...LOC 0111Z 239DEG 14KT 3575 9772
Local storm report, May 28, 8:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 NW MAYSVILLE          34.85N 97.45W
05/28/2012  E2.50 INCH       GARVIN             OK   TRAINED SPOTTER

0802 PM     HAIL             2 E BLANCHARD           35.15N 97.62W
05/28/2012  E1.25 INCH       MCCLAIN            OK   NWS EMPLOYEE

&&

FM
Local storm report, May 28, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             OKARCHE                 35.73N 97.98W
05/28/2012  E1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

0815 PM     HAIL             10 W STILLWATER         36.12N 97.24W
05/28/2012  E1.75 INCH       PAYNE              OK   EMERGENCY MNGR

&&

FM
Special weather statement, May 28, 8:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT MON MAY 28 2012

OKZ046-050-290215-
LOVE OK-CARTER OK-
839 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOVE AND CARTER COUNTIES UNTIL
915 PM CDT...

AT 835 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN LONE
GROVE AND ARDMORE... MOVING EAST AT 30 MPH. OTHER STORMS WERE
LOCATED BETWEEN LAKE MURRAY BURNEYVILLE AND LEON.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...MARIETTA...DICKSON...GENE AUTRY...
BURNEYVILLE...OVERBROOK AND LAKE MURRAY.

LAT...LON 3428 9724 3432 9695 3385 9703 3386 9707
      3384 9709 3382 9721 3385 9716 3392 9722
      3386 9726 3388 9730 3382 9737 3382 9741
TIME...MOT...LOC 0135Z 254DEG 27KT 3413 9719

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens45 min
May 28, 7:08 PM CDTSpecial Weather StatementOUNCleveland22 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie41 min
May 28, 7:40 PM CDTSpecial Weather StatementOUNLogan35 min
May 28, 7:41 PM CDTSpecial Weather StatementOUNCarter, Love34 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningOUNGrady32 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningOUNPayne47 min
May 28, 8:00 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain45 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain48 min
May 28, 8:15 PM CDTSpecial Weather StatementOUNLogan30 min
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan45 min
May 28, 8:39 PM CDTSpecial Weather StatementOUNLove36 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
May 28, 9:15 PM CDTSpecial Weather StatementOUNMarshall30 min
May 28, 9:29 PM CDTSevere Thunderstorm WarningOUNLincoln61 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningOUNCanadian22 min
May 28, 10:40 PM CDTSpecial Weather StatementOUNLincoln35 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningOUNLincoln24 min
May 28, 11:20 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Johnston, Love, Marshall25 min
May 28, 11:54 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Johnston, Love, Marshall51 min
May 29, 12:41 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall49 min
May 29, 4:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
May 29, 4:51 PM CDTSpecial Weather StatementOUNKiowa24 min
May 29, 5:10 PM CDTSpecial Weather StatementOUNKiowa35 min
May 29, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman63 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNTillman31 min
May 29, 5:21 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman54 min
May 29, 5:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
May 29, 5:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major62 min
May 29, 5:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods65 min
May 29, 5:47 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant43 min
May 29, 6:06 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman54 min
May 29, 6:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman66 min
May 29, 6:26 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Logan and 1 more64 min
May 29, 6:34 PM CDTSpecial Weather StatementOUNAlfalfa26 min
May 29, 6:39 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward55 min
May 29, 6:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
May 29, 6:51 PM CDTSevere Thunderstorm WarningOUNGrant54 min
May 29, 6:54 PM CDTSpecial Weather StatementOUNKay36 min
May 29, 6:55 PM CDTSpecial Weather StatementOUNNoble, Payne35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.